# SDR A6WA2018091746056

- Difficulty date: September 15, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 34,783 hours, 34,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R32208132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT FS409+128 AND BL 0.0, WL 69.0 IS CRACKED IN THE RIGHT AFT RADIUS. VERTICAL POST FOUND TO NOT BE CRACKED, REINFORCEMENT ANGLE WAS CRACKED. REPLACED REINFORCEMENT ANGLE IAW SRM TR51-42, 51-42-06, REO 601R-53-41889 REV-C.
